Hi has anyone the side effect of hair loss from antidepressants? I am on Pristiq, have been on it almost 4 weeks and I have noticed hair loss. I am a 42y.o. female with mid length hair and I'm finding hair everywhere, even when I run my hand through my hair some hair comes out! Thanks
Did you find this post helpful?
|

User Profile
replied June 4th, 2009
Supporter
i was using prozac and my hair was falling out. my hair is shoulder length, but the back of my hear, my hair has falling out a lot. i was pulling my hair and it was falling out in my hands. i wasnt sure what was doing this. i wasnt talking care of my hair at the time, but i never had this happen to me. i dont take it anymore.
does your medication works?
|
Did you find this post helpful?

User Profile
replied February 25th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Hair loss is not common with antidepressant.
Consult a dermatologist to evaluate your hairs.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Quick Reply
Must Read
Hair loss affects more than half of the population by age 60. Start here for basic info on hair loss and types of hair loss that doctors can diagnose....
What causes hair loss? Read on for a complete list of possible causes so that you can evaluate and identify hair loss causes....
Do you know the early signs of hair loss? And when does hair loss require medical attention? Get better results for treating hair loss by identifying it early....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Hair Loss, Hair Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.